# SDR ASOA2015060413031

- Difficulty date: May 15, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COVER FOR THE EXIT LIGHTS ON PANEL 232CZ IS BROKEN.  R & R EXIT LENS ONLY ON PANEL 232CT IAW AMM 33-51-05-000-801/ 400-801 A01.
